@Article{EAJAM-9-280, author = {}, title = {Reconstruction of Small Inclusions in Electrical Impedance Tomography Problems}, journal = {East Asian Journal on Applied Mathematics}, year = {2019}, volume = {9}, number = {2}, pages = {280--294}, abstract = {

An inverse problem to recover small inclusions inside a two-layer structure is considered. Integral representations for the solution of two-layer inhomogeneous conductivity problem are derived and asymptotic expansions of a perturbed electrical field are obtained. Moreover, the uniqueness of the recovery of the locations and conductivities of small inclusions is proved.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.030518.210918}, url = {http://global-sci.org/intro/article_detail/eajam/13083.html} }